# SDR XR52002F00000

- Difficulty date: April 12, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N91262
- Make and model: Airtrc AT502B
- Aircraft serial: 502B0640
- Engine: Pwa PT6*
- System (JASC): 7700 · Engine Indicating System
- Part: Indicator
- Part number: 56140008
- Part serial: 108
- Condition: Shorted
- Location: Itt
- Part time: 43 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, PILOT REPORTED THAT CIRCUIT BREAKER (POPPED) OUT.  HE RESET THE BREAKER AND SPARKS CAME OUT OF THE ITT GAUGE.  THE MARK ON THE INSTRUMENT CASE INDICATE THAT A SHORT OCCURRED INSIDE AND GROUNDED TO THE INSTRUMENT PANEL, CAUSING THE SPARKS.
